# SDR FDEA2020051870908

- Difficulty date: May 7, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327032500600
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO 261XF  FLOOR PANEL HAS CRACK FABRICATED FLOOR PANEL 261XF ON VT MAE TRAVELER T20/1491499 IAW DWG SRZ-25-005.   CLASSIFIED AS CAT "A". REPAIRED FLOOR PANEL 261XF INSTALLED ON SEQ# 000084.  MAJOR REPAIR
